# SDR DALA2024091008884

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 38,611 hours, 4,924 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Faulted
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3325 AIR PACK 1 REGUL FAULT AFTER TAKE OFF WITH BRIEF SMOKE SMELL. CORRECTIVE ACTION: R/R ACM PER A330 AMM 21-58. OK FOR SERVICE. (0545941)
